# SDR DHL2001364018

- Difficulty date: May 12, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 0141
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PITCH TRIM DISCONNECTED TWICE IN FLIGHT.  RESET OPS NORMAL. DEFERRED NR 2 PITCH TRIM IAW MEL 22-11-03.  C/W S.P. 22-11-03-A.2. REMOVED AND REPLACED NR 2 PITCH COMPENSATION COMPUTER AND OPS CHECK OK PER 22-23-00.
